Two-dimensional generalization of the Thron – Jones theorem on the parabolic domains of convergence of continued fractions / Bilanyk, I. B., Bodnar, D. I. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (9))

Bilanyk I. B., Bodnar D. I.
Two-dimensional generalization of the Thron – Jones theorem on the parabolic domains of convergence of continued fractions


Download publication will be available after 10/01/2024 р., in 75 days

Cite:
Bilanyk, I. B., Bodnar, D. I. (2022). Two-dimensional generalization of the Thron – Jones theorem on the parabolic domains of convergence of continued fractions. Ukrainian Mathematical Journal, 74 (9), 1155-1169. http://jnas.nbuv.gov.ua/article/UJRN-0001369313 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209